# SDR ASOA2015100813982

- Difficulty date: October 8, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Wire
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LIGHT ON PANEL 172CR HAS A BROKEN WIRE.  INSTALLED SERVICEABLE CONTACT ON WIRE THAT WAS BROKEN OFF FROM CONTACT IAW ESPM 20-12-00 AND 20-26-00. REMOVED CONTACT/WIRE FROM POSITIVE CONNECTOR OF LIGHT, EM EXTERIOR.  INSTALLED SERVICEABLE LIGHT EM EXTERIOR BY INSERTING CONTACTS IN CONNECTOR IAW ESPM 20-26-00.  PERFORMED OPS TEST OF EMERGENCY LIGHT ON PANEL 172CR .  OPS TEST GOOD.  UPON PERFORMING OPS TEST OF EMERGENCY LIGHTS FOUND RT AFT OVER FLAP EMERGENCY LIGHT INOPERATIVE.  LIGHT OVER RT FLAP.  FOUND RT AFT OVER FLAP EMERGENCY LIGHT BULB TO BE INOPERATIVE. REPLACE BULB BY REMOVING LIGHT LENS, TURNING BULB CCW AND PULLING BULB FROM SOCKET THEN INSERTING SERVICEABLE BULB INTO SOCKET THEN TURNING BULB CW UNTIL LOCKED IN SOCKET THEN REINSTALLING LENS, OPS TEST GOOD.
